# SDR AWXA200400254

- Difficulty date: February 23, 2004
- Submitted: March 9, 2004
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 61,016 hours, 37,852 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6545767
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-20 CHECK A .25 INCH CRACK WAS FOUND ON STRINGER 16 RT AT BS 500C, AFT OF LEADING EDGE LIGHT ASSEMBLY.  MAINTENANCE CUT OUT DAMAGED END OF STRINGER 16 RT AT BS 500C; FABRICATED FILLER AND REPAIR CHANNEL; INSTALLED REPAIR PARTS IAW AWA ER 03-5312-01094-DD1.
